# SDR SWAA2020012240656

- Difficulty date: December 24, 2019
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 57,361 hours, 35,193 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A5304
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INSPAR RIB ON FRONT VERTICAL STIFFENER CRACKED AT STAB. STA. 120.30.    R & R STIFFENER IAW SRM & DWG.
